Journal of Inequalities and Applications
Volume 1 (1997), Issue 1, Pages 11-24
Characterizations of chaotic order via generalized Furuta inequality
Department of Applied Mathematics, Faculty of Science, Science University of Tokyo, 1-3 Kagurazaka, Shinjuku, Tokyo 162, Japan
Received 2 May 1996
Copyright © 1997 Takayuki Furuta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A characterization of chaotic order is given by using generalized Furuta inequality and its application to related norm inequalities is given as a precise estimation of our previous paper . Also parallel results related to generalized Furuta inequality are given by using nice characterization of chaotic order by Fujii et al. .